# SDR FDEA2019082821651

- Difficulty date: July 22, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 83,831 hours, 20,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Bs 2140-2163
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE-AFT ACCESSORY COMPARTMENT RIGHT HAND SIDE ABOVE APU INLET DUCT   STATION 2140 TO STATION 2163 LONGERON-33 RIGHT TO LONGERON-35 RIGHT SKIN FOUND   CORROSION. EMPENNAGE-AFT ACCESSORY COMPARTMENT RIGHT HAND SIDE ABOVE APU INLET DUCT   STATION 2140 TO STATION 2163 LONGERON-33 RIGHT TO LONGERON-35 RIGHT SKIN   CORROSION AREA REPAIRED AS PER SRM 53-70-01-2R FIGURE 201 REPAIR 3. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
